Back to main page     

 

Department of Mathematics - preprints in 2015


Preprint no. 1/2015  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Aleš Nekvinda:  

A Cantor set in the plane and its monotone subsets


   

Preprint no. 2/2015  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Ivana Pultarová:  

Adaptive stochastic Galerkin method

 published in  Application of Mathematics  60, no. 5 (2015), 551-571   ...  and therefore removed from the preprint server. Mail to the author(s) for reprints.

   

Preprint no. 3/2015  
  Get title pages Get postscript file of the paper E-mail to the author(s)


D. E. Edmunds and Aleš Nekvinda:  

Characterisation of zero trace functions in variable exponent Sobolev spaces